My personal 9 7 days old baby obtained his very first shots the other day. Rotovirus, polio, DTap, Hib as well as HepB. yesterday and these days hes been managing a fever it’s topped away at tips. 1. we have been giving him or her the baby tylenol and it is dropped right down to 98. 9 but dates back up after a couple of hours. hes right now having darkish dark eco-friendly slimy (mucousy? ) diarrhea. hes already been fussy whilst nursing (he’s just about all breast given still) as well as looks frightened/startled as well as pinches as well as grabs inside my breasts. doc stated that your woman thinks he might be teething too which is actually super earlier. should i worry or simply continue using the tylenol? my mom plus some friends believe i’m simply paranoid….
Most babies run just a little fever and also have tenderness close to the injection site for any day approximately after pictures. Our dr provides the babies the dose associated with Tylenol BEFORE providing them with shots. So long as there isn’t any rash or even difficulty within breathing this sounds really normal. My personal baby reduce his very first tooth from 2 several weeks, totally without warning. He cried with regard to 24 hours straight, and I’d no idea that which was wrong. I was about the phone using the dr attempting to make a scheduled appointment when he or she bit me personally and We felt which sharp teeth. Yes it had been early, but he or she did every thing early- could not wait to become born (5 wks preemie), reduce his first tooth @ two mths, strolled @ 9 mths.
I believe he’s okay. As lengthy as he or she keeps medical, he’s good. Mucous-like feces is regular. As lengthy as its nothing like water (diarrhea). Using a temp is actually normal following shots. Remember it might take regarding 48 hours for your to split. I believe he’s good, and your own just as being a concerned mother!
Incoming search terms:
- 2 month old vomiting after vaccinations
- 2 month shots diarrea day after
- 2 month old had shots now fevery and gagging
- baby having diarrhea after having first injection
- does 1 year injections give baby diarrhoea